# SDR DALA2024060605814

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 62,169 hours, 32,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: Row 13
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3123 ROW 13 OVHD EMERGENCY LIGHT INOP. CORRECTIVE ACTION: PERF OPS TEST PER A319 AMM 33-51 ALL CHECKS NML. (5936062)
